# SDR SWIA2020050150430

- Difficulty date: February 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 UNDERFLOOR INTERCOASTAL CLIP ANGLE AT COCKPIT ENTRY APPEARS CRACKED AT TOP AND BOTTOM CORNERS.   (C-CHECK) RO 4/30/2020   REPLACED AND SEALED  UNDERFLOOR INTERCOASTAL CLIP ANGLE AT FS 280 LBL 9 AND RBL 9 COCKPIT ENTRANCE IAW CRJ 200 SRM.
